zbMATH — the first resource for mathematics

Extending bounded type holomorphic mappings on a Banach space. (English) Zbl 1066.46038
Authors’ abstract: We show that a Riemann domain \(\Omega\) over a symmetrically regular Banach space \(E\) admits holomorphic extension to pseudo-convex domains over \(E^{..}\) with respect to two natural spaces of holomorphic functions of bounded type on \(\Omega\).

46G20 Infinite-dimensional holomorphy
Full Text: DOI
[1] Aron, R.; Berner, P., A hahn – banach extension theorem for analytic mappings, Bull. soc. math. France, 106, 3-24, (1978) · Zbl 0378.46043
[2] Aron, R.; Galindo, P.; Garcı́a, D.; Maestre, M., Regularity and algebras of analytic functions in infinite dimensions, Trans. amer. math. soc., 348, 543-559, (1996) · Zbl 0844.46024
[3] Davie, A.M.; Gamelin, T.W., A theorem on polynomial-star approximation, Proc. amer. math. soc., 106, 351-356, (1989) · Zbl 0683.46037
[4] Dineen, S., Complex analysis on infinite dimensional spaces, Monogr. math., (1999), Springer-Verlag London · Zbl 1034.46504
[5] Galindo, P.; Garcı́a, D.; Maestre, M., Entire functions of bounded type on Fréchet spaces, Math. nachr., 161, 185-198, (1993) · Zbl 0797.46037
[6] Köthe, G., Topological vector spaces I, (1969), Springer-Verlag London
[7] Mujica, J., Complex analysis in Banach spaces, (1986), North-Holland Amsterdam
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.